MAUDE Adverse Event Report: DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9500-174
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a broken or detached wire occurred.The sensor was inserted on (b)(6) 2025.Data was received but not investigated as data will not confirm the issue.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).B5: describe event or problem - additional information.D9 device available for evaluation - correction.D9: device returned to mfr - additional information.D9: date device returned - additional information.H2 type of follow up: additional information/ device evaluation/correction.H3a: device evaluated by mfg- additional information.H3b: evaluation included - additional information.H6: additional information.
 
Event or Problem Description
It was reported that a wire/needle/cannula damaged or missing occurred.The sensor was inserted on (b)(6) 2025.Product was provided for investigation.An external visual inspection was performed and passed/failed.Internal visual inspection was performed and passed.The allegation was undetermined via product.The probable cause could not be determined.No injury or medical intervention was reported.

Brand Name
STELO GLUCOSE BIOSENSOR SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key22968614
Report Number3004753838-2025-246960
Device Sequence Number13049217
Product Code SAF
UDI-Device Identifier00386270004338
UDI-Public(01)00386270004338(11)250201(17)260731(10)1725054003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K234070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2026
Device Model Number9500-174
Device Catalogue NumberSTP-XN-001
Device Lot Number1725054003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/17/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown